Vol. 13, No. 2, 2020

Download this article
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Connectedness of digraphs from quadratic polynomials

Siji Chen and Sheng Chen

Vol. 13 (2020), No. 2, 357–360

Suppose that f(x) = x(x k), where k is an odd positive integer. First, an infinite digraph Gk = (V,E) is defined, where the vertex set is V = and the edge set is E = {(x,y)x,y ,f(x) = f(2y)}. Then the following results are proved: if k = 1, then the digraph Gk is weakly connected; if p is a safe prime, i.e., both p and q = (p 1)2 are primes, then the number wp of weakly connected components of the digraph Gp is 2. Finally, a conjecture that there are infinitely many primes p such that wp = 2 is presented.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

connectivity, digraph, prime
Mathematical Subject Classification 2010
Primary: 05C25
Secondary: 05C40, 05C20
Received: 2 February 2020
Revised: 10 March 2020
Accepted: 14 March 2020
Published: 30 March 2020

Communicated by Vadim Ponomarenko
Siji Chen
RDFZ Xishan AP Center
RDFZ Xishan School
Sheng Chen
Department of Mathematics
Harbin Institute of Technology